Recently, I found many problems in the physical examination of my unit. In addition to the common three high, there were suddenly many right lower lung nodules in my lungs (three years ago, the right lower lung was only found to have a striped shadow in the right lower lung). Please see the attachment for the report. I would like to ask you: is my three high symptom indicators serious and can't be reduced all the time? What methods are there and what drugs can I take? If you keep doing this, will you turn to uremia? In addition, I treated tuberculosis ten years ago, but when I took the medicine for four months, the doctor saw that my liver injury was very serious and stopped the medicine in advance. Have so many problems found in my lungs recently been related to my failure to recover before? What's the matter with the suddenly emerging nodules and whether they will turn into tumors? Usually, I occasionally have a dry cough for a while, and I always feel that the itching of my throat is related to this?
Hello, for hyperlipidemia, you can take some statins to reduce fat, and then the uric acid is also high. Drink more water. For your pulmonary nodule, um, in this report, it is recommended that you take another high-resolution CT and take another look. It may be low-resolution and can't see what the nature is?
The three high indicators are not particularly serious, which is higher than the normal upper limit. On the one hand, use drugs to control this situation, on the other hand, pay attention to avoid eating greasy food. Strengthen exercise and control weight. From the current symptoms, it's not like tuberculosis recurrence.
Your problem may be that you eat more and discharge less. It is recommended to exercise more, eat a light diet, have balanced nutrition, and abstain from spicy and greasy food. Pulmonary nodules are not necessarily related to pulmonary tuberculosis. Those who have not been infected with pulmonary tuberculosis also have pulmonary nodules. Nodules do not necessarily cough. Cough may be caused by upper respiratory tract infection